MathSciNet Relay Station
MathSciNet bibliographic data
MR326973 65A05 (10A25)
Wunderlich, M. C. On the Gaussian primes on the line ${\rm Im}(X)=1$. Math. Comp. 27 (1973), 399–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement